# SDR SWAA2022071427473

- Difficulty date: July 10, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 79,921 hours, 47,593 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB AFT FLAP PREVIOUS REPAIR DELAMINATED / [01] REMOVED PREVIOUS REPAIR; PREPPED AREA AND INSTALLED NEW CORE AND REPAIR DOUBLER IAW SRM 51-70-10.
